Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 37, NWS Bismarck, ND

May 31, 2018Grant County, Hettinger County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at May 31, 2018, 7:32 PM MDT for Grant County, Hettinger County, North Dakota. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2018, 7:32 PM MDT (01:32 UTC)
Expired
May 31, 2018, 8:30 PM MDT
In force
58 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Grant County, ND, Hettinger County, ND

The radar

The Bismarck radar (KBIS), 105 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 7:35 PM MDTHAIL 0.75Mott, NDMINOR FLOODING IS ALSO OCCURRING WITH WATER RUNNING GUTTER-DEEP IN THE STREETS OF MOTT.
May 31, 8:09 PM MDTHAIL 1New Leipzig, NDHAIL UP TO THE SIZE OF QUARTERS STILL COMING DOWN IN NEW LEIPZIG AT THE TIME OF THIS REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 2:17 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 1.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2018-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2018-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
332 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1884 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

012 
WUUS53 KBIS 010132
SVRBIS
NDC037-041-010230-
/O.NEW.KBIS.SV.W.0037.180601T0132Z-180601T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
732 PM MDT THU MAY 31 2018

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Southeastern Hettinger County in southwestern North Dakota...
  Northwestern Grant County in south central North Dakota...

* Until 830 PM MDT.

* At 732 PM MDT, a severe thunderstorm was located over Mott, moving
  east at 35 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* This severe thunderstorm will be near,
  New Leipzig around 755 PM MDT.
  Elgin around 805 PM MDT.
  Heart Butte Dam around 815 PM MDT.

Other locations impacted by this severe thunderstorm include Burt,
Bentley and Heil.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4626 10234 4643 10245 4666 10180 4653 10164
      4635 10165
TIME...MOT...LOC 0132Z 250DEG 32KT 4638 10229 

HAIL...1.25IN
WIND...<50MPH
 
$$

ABELING
3 follow-up statements
705 
WWUS53 KBIS 010155
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
755 PM MDT THU MAY 31 2018

NDC037-041-010230-
/O.CON.KBIS.SV.W.0037.000000T0000Z-180601T0230Z/
Hettinger ND-Grant ND-
755 PM MDT THU MAY 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR SOUTHEASTERN HETTINGER AND NORTHWESTERN GRANT COUNTIES...

At 754 PM MDT, a severe thunderstorm was located near New Leipzig, or
7 miles west of Elgin, moving east at 35 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

This severe storm will be near...
  Elgin around 805 PM MDT.

Other locations impacted by this severe thunderstorm include Burt,
Bentley and Heil.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4626 10234 4643 10245 4666 10180 4653 10164
      4635 10165
TIME...MOT...LOC 0154Z 251DEG 31KT 4641 10201 

HAIL...1.00IN
WIND...<50MPH
 
$$

ABELING
048 
WWUS53 KBIS 010215 RRA
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
815 PM MDT THU MAY 31 2018

NDC041-010224-
/O.CAN.KBIS.SV.W.0037.000000T0000Z-180601T0230Z/
Hettinger ND-
815 PM MDT THU MAY 31 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HETTINGER COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
south central and southwestern North Dakota.

LAT...LON 4630 10204 4647 10205 4656 10205 4666 10180
      4653 10164 4635 10165
TIME...MOT...LOC 0214Z 250DEG 32KT 4647 10176 

$$

NDC037-010230-
/O.CON.KBIS.SV.W.0037.000000T0000Z-180601T0230Z/
Grant ND-
815 PM MDT THU MAY 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR NORTHWESTERN GRANT COUNTY...

At 814 PM MDT, a severe thunderstorm was located 6 miles northeast of
Elgin, moving east at 35 mph.

HAZARD...Quarter size hail.

SOURCE...Public.

IMPACT...Damage to vehicles is expected.

This severe thunderstorm will remain over mainly rural areas of
northwestern Grant County, including the following locations... Heil.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4630 10204 4647 10205 4656 10205 4666 10180
      4653 10164 4635 10165
TIME...MOT...LOC 0214Z 250DEG 32KT 4647 10176 

HAIL...1.00IN
WIND...<50MPH
 
$$

ABELING
410 
WWUS53 KBIS 010228
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
828 PM MDT THU MAY 31 2018

NDC037-010238-
/O.EXP.KBIS.SV.W.0037.000000T0000Z-180601T0230Z/
Grant ND-
828 PM MDT THU MAY 31 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GRANT COUNTY WILL
EXPIRE AT 830 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
south central and southwestern North Dakota.

LAT...LON 4630 10204 4647 10205 4656 10205 4666 10180
      4653 10164 4635 10165
TIME...MOT...LOC 0228Z 250DEG 32KT 4651 10161 

$$

ABELING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 5:44 PM MDT, 1 hour 48 minutes earlier.

Area forecast discussion, May 31, 5:44 PM MDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
644 PM CDT Thu May 31 2018

.UPDATE...
Issued at 638 PM CDT Thu May 31 2018

Main update will follow the line of thunderstorms through central
North Dakota, and updated the POPs to definite across south
central North Dakota this evening. Severe weather threat
continues through 10 PM CDT.

&&

.SHORT TERM...(This evening through Friday)
Issued at 227 PM CDT Thu May 31 2018

Main forecast concern will be severe storms.

We continue to destabilize across western North Dakota this
afternoon. General showers and thunderstorm continue over
northeast Montana into far north west ND. Scattered thunderstorms
have recently developed near Dickinson and are expected to lift
northeast.

Cams continue to point at another round of thunderstorms
developing along the MT border later this afternoon. Increasing
bulk shear and strong lapse rates point to an increasing threat of
large hail and damaging winds. A tornado threat also remains,
especially along the stalled boundary from around Beach northeast
toward Minot.

Another round of thunderstorms is also possible late this evening
into the overnight hours as the low level jet increases across
the region.

A more significant storm threat is possible on Friday as the
shortwave trough moves through the area. Very large hail and
damaging winds in excess of 70 mph are possible again. HREF
updraft helicity to 150 m2/s2 are pegged over south central ND
around 00 UTC Saturday. Although there could be a quick transition
to a MCS, at least initially there could be a threat for a
tornado with any discrete cells before they transition. Convection
should push into eastern ND by late evening.

.LONG TERM...(Friday night through Thursday)
Issued at 227 PM CDT Thu May 31 2018

After thunderstorms exit the area cooler and drier air filters
into the region. Could be an isolated thunderstorm Saturday and
breezy to windy conditions. Otherwise no significant weather into
early next week when we enter into another active pattern with
systems moving through a zonal to southwest flow every 36 to 48
hours.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 638 PM CDT Thu May 31 2018

Hazards to aviation will focus on thunderstorms through 06Z, with
another round of thunderstorms expected Friday late morning and
afternoon.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...WAA
SHORT TERM...TWH
LONG TERM...TWH
AVIATION...WAA
Hazardous weather outlook, May 31, 5:51 PM MDT, 1 hour 41 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
651 PM CDT Thu May 31 2018

NDZ001>005-009-010-025-037-046>048-050-051-020000-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Foster-
Stutsman-Emmons-Logan-La Moure-McIntosh-Dickey-
651 PM CDT Thu May 31 2018

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southeast North Dakota.

.DAY ONE...Tonight

Scattered thunderstorms are expected across most of northern and
eastern central Dakota tonight.

Additional thunderstorms, possibly strong to severe, may move
across western and central North Dakota late tonight from Montana.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

For Friday, a potentially significant severe weather event is
forecast, especially across central North Dakota. Severe thunderstorms
may develop between US Highway 83 and 85 by early Friday
afternoon, and quickly form into a squall line as they progress
east through the remainder of the afternoon and into the evening.
Threats are still a bit uncertain, and depend on how fast
individual storms form into a line. However, there is the
potential for very large hail in the afternoon. The threat may
quickly change to predominately wind with a squall line with
potential gusts over 70 mph. A few tornadoes are also possible.

.SPOTTER INFORMATION STATEMENT...

Spotters activation is likely today through Friday across most of
western and central North Dakota.

NDZ011>013-017>023-031>036-040>045-020000-
Ward-McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-
Wells-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-Slope-
Hettinger-Grant-Bowman-Adams-Sioux-
651 PM CDT Thu May 31 2018 /551 PM MDT Thu May 31 2018/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southwest North Dakota.

.DAY ONE...Tonight

Severe thunderstorms are expected across most of western and
central Dakota this evening. The primary threats are large hail
to around two inches in diameter, damaging wind gusts in excess of
70 mph, possibly a few tornadoes, and dangerous lightning. The
greatest threat is this evening across south central North
Dakota.

Additional thunderstorms, possibly strong to severe, may move
across western and central North Dakota late tonight from Montana.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

For Friday, a potentially significant severe weather event is
forecast, especially across central North Dakota. Severe thunderstorms
may develop between US Highway 83 and 85 by early Friday
afternoon, and quickly form into a squall line as they progress
east through the remainder of the afternoon and into the evening.
Threats are still a bit uncertain, and depend on how fast
individual storms form into a line. However, there is the
potential for very large hail in the afternoon. The threat may
quickly change to predominately wind with a squall line with
potential gusts over 70 mph. A few tornadoes are also possible.

.SPOTTER INFORMATION STATEMENT...

Spotters activation is likely today through Friday across most of
western and central North Dakota.

waa

In the hours before

Local storm report, May 31, 5:46 PM MDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
646 PM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HEAVY RAIN       1 N DICKINSON           46.90N 102.79W
05/31/2018  M3.70 INCH       STARK              ND   PUBLIC

            HEAVY RAINFALL FROM THUNDERSTORMS THAT JUST
            MOVED THROUGH THE DICKINSON AREA.

&&

TJK
Special weather statement, May 31, 6:47 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Bismarck ND
747 PM CDT THU MAY 31 2018

NDZ019>021-034-035-042-010130-
Grant ND-Oliver ND-Mercer ND-McLean ND-Morton ND-Burleigh ND-
747 PM CDT THU MAY 31 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MCLEAN...
NORTHWESTERN BURLEIGH...NORTHWESTERN MORTON...OLIVER...EAST CENTRAL
MERCER AND NORTH CENTRAL GRANT COUNTIES UNTIL 830 PM CDT/730 PM
MDT/...

At 746 PM CDT/646 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles west of Washburn to
5 miles east of Heart Butte Dam. Movement was east at 30 mph.

Half inch hail and wind gusts to 50 mph will be possible with these
storms.

Locations impacted include...
Mandan, New Salem, Wilton, Center, Flasher, Almont, Hannover, Cross
Ranch State Park, Fish Creek Dam, Lake Harmon, Judson, Double Ditch
Indian Village, Hensler, Fort Clark, Nelson Lake, Price, Sweet Briar
Lake, Crown Butte Lake and Sanger.

Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT/900
PM MDT/ for south central North Dakota.

LAT...LON 4727 10060 4644 10118 4666 10190 4728 10146
TIME...MOT...LOC 0046Z 273DEG 24KT 4725 10118 4662 10170

VINING/KRANZ
Special weather statement, May 31, 7:12 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Bismarck ND
712 PM MDT THU MAY 31 2018

NDZ041-010200-
Hettinger-
712 PM MDT THU MAY 31 2018

...A STRONG THUNDERSTORM WILL AFFECT EASTERN HETTINGER COUNTY UNTIL
800 PM MDT...

At 712 PM MDT, a strong thunderstorm was located near Regent, or 8
miles west of Mott, moving northeast at 30 mph.

Winds gusts to 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Mott, Regent, Burt and Bentley.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4628 10250 4628 10257 4641 10265 4663 10213
      4663 10209 4626 10204 4624 10250
TIME...MOT...LOC 0112Z 246DEG 28KT 4636 10250

ABELING
Local storm report, May 31, 7:19 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
819 PM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             CARSON                  46.42N 101.56W
05/31/2018  E0.75 INCH       GRANT              ND   LAW ENFORCEMENT

&&

TJK
Local storm report, May 31, 7:21 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
821 PM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     FUNNEL CLOUD     3 E CARSON              46.42N 101.50W
05/31/2018                   GRANT              ND   LAW ENFORCEMENT

            DEPUTY IN CARSON REPORTED A FUNNEL CLOUD 3
            MILES EAST OF TOWN.

&&

TJK
Local storm report, May 31, 7:31 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
831 PM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             MOTT                    46.37N 102.33W
05/31/2018  M1.00 INCH       HETTINGER          ND   NWS EMPLOYEE

            QUARTER SIZE HAIL STILL COMING DOWN AT THE
            TIME OF THE REPORT.

&&

TJK

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 6:00 PM MDTSevere Thunderstorm WarningBISAdams, Hettinger60 min
May 31, 6:42 PM MDTSevere Thunderstorm WarningBISGrant, Morton63 min
May 31, 6:47 PM MDTSpecial Weather StatementBISMorton, Oliver43 min
May 31, 7:03 PM MDTAreal Flood AdvisoryBISHettinger2 hr
May 31, 7:12 PM MDTSpecial Weather StatementBISHettinger48 min
May 31, 7:48 PM MDTSevere Thunderstorm WarningBISGrant, Morton27 min
May 31, 7:55 PM MDTSpecial Weather StatementBISStark50 min
May 31, 8:26 PM MDTSpecial Weather StatementBISBurleigh49 min
May 31, 8:40 PM MDTSpecial Weather StatementBISGrant, Morton, Sioux50 min
May 31, 8:58 PM MDTSpecial Weather StatementBISGrant47 min
May 31, 9:23 PM MDTSpecial Weather StatementBISSioux52 min
May 31, 9:46 PM MDTSpecial Weather StatementBISMorton44 min
May 31, 10:33 PM MDTSpecial Weather StatementBISEmmons, Sioux42 min
May 31, 11:22 PM MDTSpecial Weather StatementBISEmmons38 min
May 31, 11:59 PM MDTSpecial Weather StatementBISDunn, Stark46 min
Jun 1, 1:03 AM MDTSpecial Weather StatementBISAdams, Dunn, Grant, Hettinger, Mercer, Morton and 3 more42 min
Jun 1, 1:05 AM MDTSpecial Weather StatementBISEmmons40 min
Jun 1, 1:39 AM MDTSpecial Weather StatementBISSheridan51 min
Jun 1, 1:43 AM MDTSpecial Weather StatementBISEmmons47 min
Jun 1, 1:46 AM MDTSpecial Weather StatementBISBurleigh44 min
Jun 1, 1:57 AM MDTSpecial Weather StatementBISSioux48 min
Jun 1, 2:28 AM MDTSpecial Weather StatementBISLogan47 min
Jun 1, 5:32 AM MDTSpecial Weather StatementBISMercer43 min
Jun 1, 5:56 AM MDTSevere Thunderstorm WarningBISMcLean, Mercer64 min
Jun 1, 12:29 PM MDTSpecial Weather StatementBISBurke46 min
Jun 1, 1:15 PM MDTSpecial Weather StatementBISDunn, Mountrail45 min
Jun 1, 1:35 PM MDTSpecial Weather StatementBISBurke25 min
Jun 1, 2:09 PM MDTSpecial Weather StatementBISBurke21 min
Jun 1, 2:39 PM MDTAreal Flood AdvisoryBISBurke6 hr
Jun 1, 2:52 PM MDTSevere Thunderstorm WarningBISBurleigh, Morton, Oliver25 min
Jun 1, 3:07 PM MDTSevere Thunderstorm WarningBISBillings, McKenzie53 min
Jun 1, 3:30 PM MDTTornado WarningBISMcKenzie30 min
Jun 1, 4:01 PM MDTSevere Thunderstorm WarningBISDunn, McKenzie59 min
Jun 1, 4:22 PM MDTSevere Thunderstorm WarningBISGrant, Morton38 min
Jun 1, 4:25 PM MDTSevere Thunderstorm WarningBISWilliams35 min
Jun 1, 4:29 PM MDTSevere Thunderstorm WarningBISWilliams61 min
Jun 1, 4:33 PM MDTTornado Warning Tornado observedBISDunn, McKenzie27 min
Jun 1, 4:48 PM MDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver57 min
Jun 1, 4:52 PM MDTTornado WarningBISMcKenzie, Mountrail23 min
Jun 1, 4:54 PM MDTTornado WarningBISMercer, Morton, Oliver36 min
Jun 1, 4:56 PM MDTTornado WarningBISDunn, McLean, Mountrail34 min
Jun 1, 4:57 PM MDTTornado WarningBISGrant, Morton33 min
Jun 1, 5:02 PM MDTTornado WarningBISDunn, McLean, Mercer28 min
Jun 1, 5:07 PM MDTSevere Thunderstorm WarningBISGrant, Morton38 min
Jun 1, 5:14 PM MDTSevere Thunderstorm WarningBISGrant, Morton61 min
Jun 1, 5:14 PM MDTTornado WarningBISMcKenzie, Mountrail31 min
Jun 1, 5:27 PM MDTTornado WarningBISMcHenry, McLean, Ward13 min
Jun 1, 5:30 PM MDTSevere Thunderstorm WarningBISMcLean, Mercer, Mountrail, Ward60 min
Jun 1, 5:30 PM MDTTornado Warning Tornado observedBISMercer30 min
Jun 1, 5:42 PM MDTSevere Thunderstorm WarningBISBurke, Mountrail, Ward63 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.